# SDR DALA12000293263

- Difficulty date: May 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 41,730 hours, 18,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT ROW 4 INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT WIRE HARNESS AT SEAT 4ABC AND FUNCTIONAL CHECKED NORMAL.
